23 Mar 2010
hi bunny, if your doctor perscribed this med for you,did he tell you to stagger doses? if you take lortab first thing in tbe morning eat before you do. klonipin will make you drowsy when you start. its two medications that should not be taken at the same time. i don't know how your doc prescribed them. a little more info is needed . just be careful when you start try to have a family watch you for the first couple of days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My question is what are better ways other than taking klonopin to help me prevent having these attacks.
3 answers • 24 Jul 2011
Just started taking Klonopin for panic attacks and after very first dose now have severe almost migraine-like headache. Anyone else have this problem?
9 answers • 8 Aug 2012
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013
Recently my Dr prescribed Celexa 10 mg. I had major side effects from it and even after lowering the dose was not able to use it! My doc decided it ...
3 answers • 23 Feb 2015
They were ordered online I can't remember what markings they had. I'm desperate they are the only ones I've had that helped my major ...
1 answer • 2 Aug 2015